# SDR TWAA9901705

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOORBEAM CAP CORRODED AT STA 1156 BETWEEN TRACK LBL 22 AND LBL 42.  FABRICATED NEW PART FROM 7075 T6.  INSTALLED PER TWA STD PROCESSES MANUAL 6-70-01.
